# SDR AALA20020879

- Difficulty date: June 12, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY ESCAPE PATH LIGHTING AT 24B INOPERATIVE.  RECONNECTED LOOSE CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
